# SDR AALA201809179056

- Difficulty date: August 24, 2018
- Submitted: September 17, 2018
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 59,650 hours, 22,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D535603720001
- Condition: Corroded
- Location: Frame 47
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FLOOR SUPPORT AT FRAME 47.1, IN THE PASSENGER CABIN.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11.
